# SDR DALA1013970995

- Difficulty date: June 20, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309 L27l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3, AFT CARGO STA 1309 L27L-27R CORROSION ON FRAME. FOUND FRAME STA 1309 L27-27L TO BE OUT OF LIMITS DUE TO EXFOLIATION IAW SRM 51-10-3. REMOVED AND CUT FRAME BTW L25R-26R  AND L25L-26L. DRILLED, TRIMMED AND INSTALLED FRAME REPAIR PARTS IAW SRM 53-03D FIG 2A.
